# SDR CA050621006

- Difficulty date: February 7, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, ENGINE OIL PRESSURE AND TURBINE TEMPERATURES WERE REPORTED TO RISE, FOLLOWED BY AN OIL PRESSURE REDUCTION AND FLAMES EMANATING FROM THE EXHAUST. THE PILOT SHUT THE ENGINE DOWN IN FLIGHT AND COMPLETED A DEAD-STICK LANDING.  MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
